# SDR CHQA200800218

- Difficulty date: November 7, 2008
- Submitted: November 10, 2008
- Operation: Air carrier
- Aircraft: N292SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145488
- Aircraft time: 18,134 hours, 16,777 cycles
- Engine: Allsn AE3007A
- Engine time: 18,392 hours, 16,632 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Part serial: 18150
- Condition: Discharged
- Location: Emergency Lights
- Part time: 15,797 hours, 12,667 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE AFT EMERGENCY LIGHTS WERE FOUND TO BE INOP.  THE NR 4 EMERGENCY LIGHT BATTERY WAS REPLACED AND THE EMERGENCY LIGHTS FUNCTIONED NORMALLY.
